# SDR DHL2002720514

- Difficulty date: October 7, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C CHECK", AFT. CARGO FRAME BS 950E AT STR 25 LT HAS A DENT INTO THE RADIUS. REPAIRED IAW SRM.
